# SDR 2025FA0000583

- Difficulty date: August 16, 2025
- Submitted: August 27, 2025
- Operation: General aviation
- Aircraft: N327ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N553
- Aircraft time: 451 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D6490281101MOD
- Condition: Out Of Tolerance
- Location: Zone 500
- Part time: 451 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

PULLED DATA AND AT SOME POINT DURING ENGINE OPERATION THE LT ENG ECU A FUEL PUMP DROPPED 600HPA AND NEVER RETURNED TO NORMAL. PERFORMED RUN UP TO TEST THE SYSTEM AND WHEN THE LT ENG ECU SWITCH WAS SET TO A THE ENGINE SHUT OFF. THE LOW-PRESSURE FUEL PUMP ASSEMBLY WAS FAULTY AND REPLACED.
